# SDR DXTA2024021610910

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 15,328 hours, 10,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN DOOR IS EXCESSIVELY HARD TO OPEN AND SLAMS CLOSED ONCE PAST THE 2/3 POSITION IN CLOSING.  PERFORMED THE COUTERBALANCE SYSTEM RIGGING OF THE MAIN CABIN DOOR. ADJUSTED THE TENSION UNTIL SATISFACTORY AND WITHIN LIMITS. OPS CHECK GOOD. NO DEFECTS NOTED. ALL WORK DONE IAW CE-680 AMM 52-10-50.
